# SDR CALA2025092609301

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 73,181 hours, 26,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 116A4414
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RT WING LEADING EDGE FASTENER HOLES NO 9 AND NO 1 0 PER EA 5720-02922 REV A.  PERFORMED PERMANENT REPAIR ON RT WING LEADING EDGE IAW EC/RA 574 1-01667 AND EO 250352 REV IR
